Recherches sur les fonctions elliptiques

M. N. H. Abel

TBD mathscidoc:1701.33386

Acta Mathematica, 26, (1), 3-41, 1902.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:09 uploaded by actaadmin ] [ 42 downloads ] [ 0 comments ] [ Cited by 34 ]
@inproceedings{m.1902recherches,
  title={Recherches sur les fonctions elliptiques},
  author={M. N. H. Abel},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203009789121095},
  booktitle={Acta Mathematica},
  volume={26},
  number={1},
  pages={3-41},
  year={1902},
}
M. N. H. Abel. Recherches sur les fonctions elliptiques. 1902. Vol. 26. In Acta Mathematica. pp.3-41. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203009789121095.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved